# SDR SWAA2023050846652

- Difficulty date: May 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N8582Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64801
- Aircraft time: 15,222 hours, 7,751 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW HANDLE OFF<[01] RE-SECURED LEFT EMERGENCY EXIT ASSIST STRAP ACCESS COVER PER STANDARD INDUSTRY PRACTICES
